# SDR SWAA2014121635065

- Difficulty date: December 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 43,158 hours, 24,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP CORRODED AROUND NUTPLATE HOLES AT BS 727D+5.  R & R STRAP IAW SRM.
